# SDR SIMA20221013002

- Difficulty date: October 13, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- Aircraft time: 40,465 hours, 36,027 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: 20131A
- Condition: Cracked
- Location: Main
- Component: Battery - Emerg
- Component part number: 20131A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR EMERGENCY LIGHT ASSY CRACKED-C/A-RAR MAIN DOOR EMERGENCY LIGHT ASSY MAIN DOOR EMERGENCY LIGHT ASSY IAW EMB AMM 25-23-04-000-801-A AND 25-23-04-400-801-A. OPC GOOD
